Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   fat burner question (http://www.lowcarbfriends.com/bbs/medi-weightloss/716393-fat-burner-question.html)

Karla1960 04-04-2011 08:33 PM

fat burner question
 
I am wondering if anyone is sweating more while taking the fat burner? I don't feel hot, but I am sweating a lot. When I touch my face it is dreanched sometimes. I posted this on the April thread but no one responds to my posts over there:(:confused::dunno:

Mary T8M 04-05-2011 09:40 AM

Quote:

Originally Posted by Karla1960 (Post 14533523)
I am wondering if anyone is sweating more while taking the fat burner? I don't feel hot, but I am sweating a lot. When I touch my face it is dreanched sometimes. I posted this on the April thread but no one responds to my posts over there:(:confused::dunno:

I'm sorry no one answered:hugs: I'm not sure I sweat more from the fat burners......since I'm no longer at the MWL clinic I don't take theirs, but I do take the fat transporter I get vitamin shop. I sweat GALLONS even when I'm not overly hot.........then too I am at the age of HOT FLASHES:stars: Since I've NEVER been active before, I don't really know whats a "normal" amount for me to sweat:dunno:

What does your clinic say?

LJB 04-05-2011 09:45 AM

Fat Burners have certain ingredients, such as cayenne pepper which can elevate body temperature.

Karla1960 04-05-2011 11:53 AM

Thanks for your reply ladies! I went to my clinic today for my shot and I asked. They said it's from the phentermine, and it will subside with time. I get hot flashes to , but this is completely different. I'm glad it is going to to subside!!!

lins 04-06-2011 01:35 PM

I live in Florida so I pretty much sweat all the time. ;)

Sacha 04-08-2011 03:36 AM

Quote:

Originally Posted by lins (Post 14538922)
I live in Florida so I pretty much sweat all the time. ;)

Same here! haha. Wouldn't know the difference! :)

Mary T8M 04-08-2011 06:22 PM

Quote:

Originally Posted by lins (Post 14538922)
I live in Florida so I pretty much sweat all the time. ;)

yeah well just add HOT FLASHES to the mix!:annoyed::blush::stars::p

GoldeneyeDancer 04-09-2011 09:11 AM

I could not take the Fat Burner when I did Medi last year and now that I'm back I'm taking it only when I feel quite full after a meal - otherwise it makes me nauseated - and I think I do sweat more and feel hotter when I take it. (also in the age that has some mini hot moments anyway)

Does it make anyone else a little sick to their stomach? I have to be careful about it.
Does anyone use another "fat burner" or what about the Fat Transponder from Vitamin shop? Maybe it is just me.
Shar

Karla1960 04-09-2011 09:29 AM

I am doing fine with the fat burner. I realized it's the appetite suppressant that that makes me hot. Th FB I am taking is called biocitrin. I get it from my clinic.

kbhayward 04-10-2011 02:49 PM

I take the fat burner from the clinic but I do not take it at the times listed on the label. I take it with my meals. I found that if I take it with food, I do not get nauseated.

Katertot 04-28-2011 06:34 AM

Wow!
I am so glad I stumbled upon this post. I noticed that my first time around with Medi that I would get night sweats and wake up all hot and sticky. I thought it was just me and my hormones (they've always been off) but this 2nd time around I noticed the same thing. It never occured to me that it could be the fat burners!

Ckmom15 04-28-2011 09:57 AM

OMG!! I have been getting really bad night sweats too. And I never thought about it being one of the pills. Makes sense now! Wow...


All times are GMT -7. The time now is 11:18 AM.